# SDR ASAA2013061995184

- Difficulty date: June 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 26,072 hours, 7,995 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 3288
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 28,777 hours, 11,191 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE COWL VALVE OPEN ANNUNCIATOR LIGHT STAYS BRIGHT BLUE WITH VALVE SWITCH ON.  ACFT GROUNDED.  REPLACED COWL VALVE.  REF AMM 30-21-11.  OPS CK NORMAL. REF AMM 30-21-11.
